Ishak Altun
Ishak Altun
kku.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Generalized contractions on partial metric spaces
I Altun, F Sola, H Simsek
Topology and its Applications 157 (18), 2778-2785, 2010
4462010
Some fixed point theorems on ordered metric spaces and application
I Altun, H Simsek
Fixed Point Theory and Applications 2010 (1), 621469, 2010
2842010
Fixed point theorems for monotone mappings on partial metric spaces
I Altun, A Erduran
Fixed Point Theory and Applications 2011 (1), 508730, 2011
2782011
Fixed point theorems for monotone mappings on partial metric spaces
I Altun, A Erduran
Fixed Point Theory and Applications 2011 (1), 508730, 2011
2782011
Fixed point and common fixed point theorems on ordered cone metric spaces
I Altun, B Damjanović, D Djorić
Applied Mathematics Letters 23 (3), 310-316, 2010
1992010
Some fixed point theorems on ordered cone metric spaces
I Altun, G Durmaz
Rendiconti del Circolo Matematico di Palermo 58 (2), 319-325, 2009
1372009
Fixed points of weakly compatible maps satisfying a general contractive condition of integral type
I Altun, D Türkoğlu, BE Rhoades
Fixed Point Theory and Applications 2007 (1), 017301, 2007
1332007
Ćirić type generalized 𝐹-contractions on complete metric spaces and fixed point results
G Mınak, A Helvacı, I Altun
Filomat 28 (6), 1143-1151, 2014
1102014
Some coincidence point results in ordered b-metric spaces and applications in a system of integral equations
JR Roshan, V Parvaneh, I Altun
Applied Mathematics and Computation 226, 725-737, 2014
1062014
Coupled fixed point theorems for contractions in fuzzy metric spaces
S Sedghi, I Altun, N Shobe
Nonlinear Analysis: Theory, Methods & Applications 72 (3-4), 1298-1304, 2010
1022010
Some fixed point theorems on dualistic partial metric spaces
I Altun, H Simsek
Journal of Advanced Mathematical Studies 1 (1-2), 1-9, 2008
1012008
Common fixed point theorems for non compatible mappings in fuzzy metric spaces
M Abbas, I Altun, D Gopal
Bull. Math. Anal. Appl 1 (2), 47-56, 2009
832009
Multivalued F-contractions on complete metric spaces
I Altun, G Minak, H Dag
J. Nonlinear Convex Anal 16 (4), 659-666, 2015
75*2015
Some properties of S-metric space and fixed point results
S Sedghi, I Alton, N Shobe, M Salahshour
Kyung pook Math. J 54, 113-122, 2014
712014
Some fixed point theorems for weakly compatible mappings satisfying an implicit relation
I Altun, D Turkoglu
Taiwanese Journal of Mathematics, 1291-1304, 2009
712009
Vector metric spaces and some properties
C Çevik, I Altun
Topological Methods in Nonlinear Analysis 34 (2), 375-382, 2009
692009
Fixed point theorems for weak contractions in the sense of Berinde on partial metric spaces
I Altun, Ö Acar
Topology and its Applications 159 (10-11), 2642-2648, 2012
532012
Fixed point theorems for generalized weakly contractive condition in ordered metric spaces
HK Nashine, I Altun
Fixed Point Theory and Applications 2011, 1-20, 2011
532011
Some common fixed point theorems in vector metric spaces
I Altun, C Cevik
Filomat 25 (1), 105-113, 2011
522011
Some fixed point theorems on fuzzy metric spaces with implicit relations
I Altun, D Turkoglu
COMMUNICATIONS-KOREAN MATHEMATICAL SOCIETY 23 (1), 111, 2008
502008
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20